# SDR USAA2010091692019

- Difficulty date: September 4, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6553878U97
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON AFT ENTRY DOOR Z-ANGLE AT BS 990, RBL 58.  REPLACED AFT ENTRY DOOR Z-ANGLE AT BS 990, RBL 58 IAW SRM 51-00-02, 51-40-02 & BOEING DRAWING 65-53878U97.
